ChrisfromCanada
Mood:
Terrified
Joined:
Jan 22, 2017
Messages:
89
Trophy Points:
131

Post Ratings

Received: Given:
Like 17 32
Agree 7 3
Helpful 1 0
Hug 4 0
Good Question 1 0
Genius 1 0
Funny 0 0
Winner 1 1
Informative 1 0
Friendly 1 0
Useful 0 0
Optimistic 0 0
Creative 0 0
Gender:
Male

Share This Page

ChrisfromCanada

Member, Male

T-Spike from Amoxi-clav??? What is going on soooo frustrated Feb 4, 2017

    1. Llouiseandhector
      Llouiseandhector
      Hi I was wondering how you are ? And also do you still get ear pressure at all ? I have had this for a while now ent can't find anything mri and mra normal ent is sending me to see someone who deals with hearing and balance next week and a neurologist I was just wondering what your problems are and how you are feeling at the moment
    2. ChrisfromCanada
      ChrisfromCanada
      T-Spike from Amoxi-clav??? What is going on soooo frustrated
  • Loading...
  • Loading...
  • About

    Gender:
    Male
    Tinnitus Since:
    1/2017
    Cause of Tinnitus:
    ear infection
    So Ive been on here for a month now. I suffered an ear infection which ruptured my ear drum and three days later I developed T. I have been talking to many on this site and following everything they say and my T has gotten better. I do have spikes every day but they taper off as opposed to one constant loud spike which was my fist two weeks with T. Well now I have a sinus infection and I was prescribed amoxi-clav which I thought was safe. I just ate dinner( low sodium bacon and eggs) and took an amoxi-clav and I just had a major spike. I know its not from the infection because my ear was calm all day and the T was mild. I'm so confused, I have 9.2 days worth of antibiotics to take and I am petrified. I'm hoping the spike passes and then I can continue the antibiotics and expect a spike for a few hours. This is so frustrating!!!